# SDR ASAA2018100826381

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 10,253 hours, 3,256 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR PACK 1 REGUL FAULT. GROUNDED - YES. RESET OPS CHECK GOOD.  IAW AMM 21-61-00710-001 OPS CHECK GOOD.
